# SDR HEEA968171

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Condition: Separation
- Location: M/R
- Part time: 5,931 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION ON LEADING EDGE ABRASION STRIP ON THE NO. ONE OUTBOARD END AND THE NO.ONE CENTER INBOARD END LOWER SIDE.
